Items where Author is "Özdemir, Mehmet"

Group by: Item Type | No Grouping
Jump to: Article | Thesis
Number of items: 3.


Güneri, Cem and Özdemir, Mehmet and Stichtenoth, Henning (2013) The automorphism group of the generalized Giulietti-Korchmaros function field. Advances in Geometry, 13 (2). pp. 369-380. ISSN 1615-715X (Print) 1615-7168 (Online)


Özdemir, Mehmet (2011) Automorphism group and subfields of the generalized Giulietti-Korchmáros function field. [Thesis]

Özdemir, Mehmet (2004) On applications of algebraic function fields to codes. [Thesis]

This list was generated on Sat Jun 25 01:51:30 2022 +03.